Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Biktarvy

Biktarvy

Is anyone suffering from insomnia since starting Biktarvy

A myHIVteam Member said:

Is that staying up all night? Then maybe, yeah

posted over 2 years ago
A myHIVteam Member said:

I’m on Genvoya I don’t know what sleep is anymore!

posted 12 months ago
A myHIVteam Member said:

Yes!!!

posted about 2 years ago
A myHIVteam Member said:

They do. That use to happen to me when I was on sustiva. I had to change due to kidney transplant. There are certain medications I cannot take due to being a kidney transplant patient.

posted over 2 years ago
A myHIVteam Member said:

I haven’t taken that but I do suffer from insomnia

posted over 2 years ago
Already a Member? Log in